理论数学

Vol.2 No.2 (April 2012)

含权双调和椭圆型问题的特征值不等式
Eigenvalue Inequality for a Weighted Biharmonic Elliptic Problem

 

作者:

熊辉 :东莞理工学院数学教研室

 

关键词:

双调和奇性特征值不等式Biharmonic Singularity Eigenvalue Inequality

 

摘要:

本文主要讨论了一类含权的双调和椭圆型Dirichlet边值问题的第一和第二特征值之间的关系,通过一些变分技巧得到了相关的不等式,并在低维数空间给出了一些估计。

In this paper, we study the relation between the first and the second eigenvalue of a weighted biharmonic elliptic problem with Dirichlet boundary. By some variational technique we obtain the corresponding inequality, and some evaluations are put forward in low dimension space.

文章引用:

熊辉 (2012) 含权双调和椭圆型问题的特征值不等式。 理论数学, 2, 73-77. doi: 10.12677/pm.2012.22012

 

参考文献

分享
Top